Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Additive groups of $ T$-rings


Author: George V. Wilson
Journal: Proc. Amer. Math. Soc. 99 (1987), 219-220
MSC: Primary 20K99; Secondary 16A99
MathSciNet review: 870774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We build on a result of Bowshell and Schultz to give a complete characterization of the groups which occur as the additive groups of $ T$-rings. This answers a question of Feigelstock.


References [Enhancements On Off] (What's this?)

  • [BS] R. A. Bowshell and P. Schultz, Unital rings whose additive endomorphisms commute, Math. Ann. 228 (1977), no. 3, 197–214. MR 0498691
  • [F1] L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942
  • [F2] -, Infinite Abelian groups, Vols. 1 and 2, Academic Press, New York and London, 1970 and 1973.
  • [Fg] S. Feigelstock, Additive groups of rings, Research Notes in Mathematics, vol. 83, Pitman (Advanced Publishing Program), Boston, MA, 1983. MR 704506

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K99, 16A99

Retrieve articles in all journals with MSC: 20K99, 16A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0870774-8
Article copyright: © Copyright 1987 American Mathematical Society